Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hey everyone! so ive been on accutane for 3 months now and i just had my derm appointment yesterday. for the first three months my dose was 40, 60, 60 and now she bumped me up to 80. she was very happy with what she saw, and said my skin feels smooth for the first time. she said she only counted like 3 pimples on me. my skin looks like crap though. i have tons of red marks, and in my opinion look just as bad as pimples do. is this normal? i asked her and she said something like the accutane will produce collagen which will help reduce the redmarks or soemthing. when are they goign to go away? i hate them!!

Link to post
Share on other sites
hey everyone!  so ive been on accutane for 3 months now and i just had my derm appointment yesterday.  for the first three months my dose was 40, 60, 60 and now she bumped me up to 80.  she was very happy with what she saw, and said my skin feels smooth for the first time.  she said she only counted like 3 pimples on me.  my skin looks like crap though.  i have tons of red marks, and in my opinion look just as bad as pimples do.  is this normal?  i asked her and she said something like the accutane will produce collagen which will help reduce the redmarks or soemthing.  when are they goign to go away?  i hate them!!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×